# SDR FDKA200710542

- Difficulty date: October 10, 2007
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N838MJ
- Make and model: Emb EMB-145
- Aircraft serial: 145384
- Aircraft time: 15,620 hours, 14,809 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FRL FLT 6004 MCO-DAY - EMERGENCY FLOOR AFT LIGHTS INOP.  MX RESECURED LOOSE CONNECTION.  OPS GOOD.
